Calculus of Variations and Geometric Measure Theory

A. Di Castro - T. Kuusi - G. Palatucci

Local behavior of fractional p-minimizers

created by palatucci on 02 Mar 2014
modified on 31 Aug 2016


Published Paper

Inserted: 2 mar 2014
Last Updated: 31 aug 2016

Journal: Ann. Inst. H. Poincare Anal. Non Lineaire
Volume: 33
Pages: 1279-1299
Year: 2016
Doi: 10.1016/j.anihpc.2015.04.003


We extend the De Giorgi-Nash-Moser theory to nonlocal, possibly degenerate integro-differential operators.

Keywords: singular perturbations, fractional Sobolev spaces, quasilinear nonlocal operators, Hölder regularity, Caccioppoli estimates